# SDR CA071108005

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 56,247 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: LJ35801
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW NOTICED THAT NR1 ENGINE PARAMETERS WERE NOT AS SCHEDULED. AIRCRAFT RETURNED TO THE AIRPORT. WITH DECREASING ALTITUDE THE NR1 ENGINE PARAMETERS IMPROVED AND A NORMAL LANDING WAS PERFORMED. FOUND P1 LINE CHAFED THROUGH. LINE REPLACED. TEST FLIGHT CONDUCTED. ALL PARAMETERS NORMAL. AIRCRAFT RETURNED TO SERVICE. (TC NR 20071108005)
